# SDR AALA200800010

- Difficulty date: January 1, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N41063
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 506
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Processing Unit
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PTY INFLIGHT T960/01JAN  - CREW REPORTED TOTAL FUEL QUANTITY SYSTEM FAILURE.  RETURNED TO PTY AND LANDED WITHOUT INCIDENT.  REPLACED FUEL QUANTITY PROCESSOR UNIT AND RESET AND CLEANED CONNECTORS FOR FUEL PANEL INDICATORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
